# SDR 2003FA0000965

- Difficulty date: August 23, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N8730V
- Make and model: Bbavia 7KCAB
- Aircraft serial: 52675
- Engine: Lyc IO320*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 7145416
- Condition: Broken
- Location: Cabin
- Part time: 2,808 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 SEAT BACK SUPPORT STRAPS BROKE ON HARD LANDING (G-METER REUD 9G) UPPER STRAP WAS A NEW BREAK AT WELD CENTER STRAP BROKE AT REPAIR WELD FROM PREVIOUS BREAK.  CFI IN REAR SEAT SUSTAINED MINOR BACK INJURY, AIRCRAFT LT MAIN GEAR COLLAPSED RESULTING IN PROP STRIKE.  3-G NEGATIVE READ ON G METER IS BELIEVED TO OCCURRED WHEN AIRCRAFT SLID ON NOSE FOR 100+ FT ON ASPHALT RUNWAY.  ALUMINUM SHEET FOR BACK SUPPORT MIGHT ALLOW BETTER LOAD DISTRIBUTION IN LIEU OF STEEL STRAPS.
